U.S. doctors online nowAsk doctors free
Singapore
A 23-year-old female asked:

I am having warts on my feet after receiving treatment, the warts is very itchy. is it normal?

1 doctor answer2 doctors weighed in
Dr. Scott Keith
Podiatry 45 years experience
Skin Reaction.: It's not clear as to whether the treatment you received was for the warts you had already, or the treatment you received, actually caused the warts. Either way, without knowing just what the treatment was, it is difficult to know if it could have been the cause. My guess is, that it probably was. To remove all doubt, you should ask this question to the person who gave you the treatment.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 2, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.